# SDR DALA2024110710706

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ELONGATED HOLE WEB INTERNAL STRUCTURE LOC. FR 25 TO FR 26 AT LEVEL STR 38 LH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB INTERNAL STRUCTURE LOC. FR 25 TO FR 26 AT LEVEL STR 38 LH IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001. (0647666)
